# SDR AALA20001776

- Difficulty date: October 28, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, LEFT SIDE EMERGENCY EXIT LIGHT AT AFT AIRSTAIRS INOPERATIVE.  REPLACED EMERGENCY EXIT CONNECTOR.  REPAIRED EMERGENCY EXIT WIRE AT AFT AIRSTAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
